Was on 4 weeks 25mg sertrline then 50mg sertrline 4 weeks now been on a 100mg for 4 feel more anixtiey don't if it's meds or me just thinking about dose increase and want the anxiety to go away thinking the 100mg may be to high if I was gonna have a bad reaction to the 100mg would it start on day 4 of taking it getting more in my system.
Sorry, you're having to go through this Dice, This is why they start us low and slowly increase but every time they increase the dose we have 3 to 7 days of increased anxiety etc. Until it settles down in our blood. But if it is just too much give your doctor a call on Monday and let the doctor know that the 100mg you have been having a lot of problems on. But hopefully, you may be better by then. So it is not just you it is a combination of the increase of medication and it does give you an increased temp. of the symptoms, you have been fighting. best of luck. And I really hope it settles down for you very soon. Chuck1957
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Feb 2014 • 1 answer
Posted 4 May 2014 • 1 answer
Posted 4 Jun 2015 • 5 answers
Posted 24 Jun 2016 • 1 answer
Posted 11 Jul 2016 • 2 answers